Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 70, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 1, 2017, 3:59 AM CDT. It took effect at Oct 1, 2017, 10:00 AM CDT. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2017, 3:59 AM CDT (08:59 UTC)
- In effect from
- Oct 1, 2017, 10:00 AM CDT
- Expired
- Oct 4, 2017, 4:00 AM CDT
- In force
- 66 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
843 WHUS73 KGRB 010859 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 359 AM CDT SUN OCT 1 2017 LMZ541>543-011700- /O.NEW.KGRB.SC.Y.0070.171001T1500Z-171004T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 359 AM CDT SUN OCT 1 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM CDT WEDNESDAY. * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...BUILDING TO 6 TO 8 FEET BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
12 follow-up statements
244 WHUS73 KGRB 011521 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1021 AM CDT SUN OCT 1 2017 LMZ541>543-012330- /O.CON.KGRB.SC.Y.0070.000000T0000Z-171004T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1021 AM CDT SUN OCT 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...BUILDING TO 6 TO 8 FEET BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
641 WHUS73 KGRB 012034 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 334 PM CDT SUN OCT 1 2017 LMZ521-522-020445- /O.EXB.KGRB.SC.Y.0070.171002T1200Z-171003T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 334 PM CDT SUN OCT 1 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 1 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM MONDAY TO 1 PM CDT TUESDAY. * WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS ON MONDAY. * WAVES...BUILDING TO 3 TO 5 FEET ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-020445- /O.CON.KGRB.SC.Y.0070.000000T0000Z-171004T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 334 PM CDT SUN OCT 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...BUILDING TO 6 TO 9 FEET BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
867 WHUS73 KGRB 020139 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 839 PM CDT SUN OCT 1 2017 LMZ541>543-020945- /O.CON.KGRB.SC.Y.0070.000000T0000Z-171004T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 839 PM CDT SUN OCT 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...BUILDING TO 6 TO 9 FEET BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-020945- /O.CON.KGRB.SC.Y.0070.171002T1200Z-171003T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 839 PM CDT SUN OCT 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO 1 PM CDT TUESDAY... * WINDS...SOUTH INCREASING TO 15 TO 25 KNOTS ON MONDAY. * WAVES...BUILDING TO 3 TO 5 FEET ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
571 WHUS73 KGRB 020902 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 402 AM CDT MON OCT 2 2017 LMZ541>543-021700- /O.CON.KGRB.SC.Y.0070.000000T0000Z-171004T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 402 AM CDT MON OCT 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-021700- /O.CON.KGRB.SC.Y.0070.171002T1200Z-171003T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 402 AM CDT MON OCT 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 PM CDT TUESDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
302 WHUS73 KGRB 021441 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 941 AM CDT MON OCT 2 2017 LMZ521-522-022245- /O.CON.KGRB.SC.Y.0070.000000T0000Z-171003T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 941 AM CDT MON OCT 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-022245- /O.CON.KGRB.SC.Y.0070.000000T0000Z-171004T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 941 AM CDT MON OCT 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
321 WHUS73 KGRB 022013 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 313 PM CDT MON OCT 2 2017 LMZ521-522-030415- /O.CON.KGRB.SC.Y.0070.000000T0000Z-171003T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 313 PM CDT MON OCT 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-030415- /O.CON.KGRB.SC.Y.0070.000000T0000Z-171004T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 313 PM CDT MON OCT 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
307 WHUS73 KGRB 030214 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 914 PM CDT MON OCT 2 2017 LMZ521-522-031015- /O.CON.KGRB.SC.Y.0070.000000T0000Z-171003T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 914 PM CDT MON OCT 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-031015- /O.CON.KGRB.SC.Y.0070.000000T0000Z-171004T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 914 PM CDT MON OCT 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS...SOUTH 15 TO 25 KNOTS. GUSTS TO 30 KTS. * WAVES...5 TO 8 FEET...BUILDING TO 6 TO 9 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
999 WHUS73 KGRB 030857 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 357 AM CDT TUE OCT 3 2017 LMZ521-522-031700- /O.EXT.KGRB.SC.Y.0070.000000T0000Z-171004T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 357 AM CDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KNOTS WITH A FEW HIGHER GUSTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-031700- /O.CON.KGRB.SC.Y.0070.000000T0000Z-171004T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 357 AM CDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS...SOUTH TO 30 KTS WITH A FEW GALE FORCE GUSTS POSSIBLE TODAY. * WAVES...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
962 WHUS73 KGRB 031633 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1133 AM CDT TUE OCT 3 2017 LMZ521-522-040000- /O.CON.KGRB.SC.Y.0070.000000T0000Z-171004T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1133 AM CDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KNOTS WITH A FEW HIGHER GUSTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-040045- /O.CON.KGRB.SC.Y.0070.000000T0000Z-171004T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1133 AM CDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS...SOUTH TO 30 KTS WITH A FEW GALE FORCE GUSTS POSSIBLE TODAY. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
765 WHUS73 KGRB 031952 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 252 PM CDT TUE OCT 3 2017 LMZ521-522-040300- /O.EXT.KGRB.SC.Y.0070.000000T0000Z-171004T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 252 PM CDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KNOTS WITH A FEW HIGHER GUSTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-040400- /O.CON.KGRB.SC.Y.0070.000000T0000Z-171004T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 252 PM CDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS...SOUTH TO 30 KTS WITH A FEW GALE FORCE GUSTS POSSIBLE TODAY. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
191 WHUS73 KGRB 040230 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 930 PM CDT TUE OCT 3 2017 LMZ521-522-040330- /O.CON.KGRB.SC.Y.0070.000000T0000Z-171004T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 930 PM CDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-040900- /O.CON.KGRB.SC.Y.0070.000000T0000Z-171004T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 930 PM CDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS...SOUTH TO 25 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
483 WHUS73 KGRB 040307 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1007 PM CDT TUE OCT 3 2017 LMZ521-522-040415- /O.EXP.KGRB.SC.Y.0070.000000T0000Z-171004T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1007 PM CDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS WILL SHIFT TO THE WEST TONIGHT, ALLOWING WAVES TO DECREASE. AS A RESULT, THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ LMZ541>543-040900- /O.CON.KGRB.SC.Y.0070.000000T0000Z-171004T0900Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1007 PM CDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS...SOUTH TO 25 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 1, 3:50 AM CDT, 9 minutes earlier.
Area forecast discussion, Oct 1, 3:50 AM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 350 AM CDT Sun Oct 1 2017 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Monday Issued at 349 AM CDT Sun Oct 1 2017 High pressure over the eastern Great Lakes will slowly shift east during the period, as a cold front approaches from the Northern Plains. Increasing return flow will cause PWATS to increase to near 1 inch in our western counties today, and to near 1.5 inches there by late Monday. While specific details will be difficult to pinpoint, it appears that increasing moisture will combine with weakening short-wave energy and periods of WAA to produce scattered showers over mainly our northwest counties through Monday. A few light showers were already impacting far north central WI, and more should develop as short-wave energy in South Dakota and Nebraska arrives in the late afternoon and evening. A low-level jet will also increase to 30-40 kts in our northwest counties later tonight. Highs will be in the 65 to 70 range today, with lows ranging from the upper 40s to middle 50s tonight. Mostly cloudy and breezy conditions are anticipated on Monday, with highs in the lower to middle 70s. there will be a continue chance of showers northwest, and possibly a few thunderstorms as weak elevated instability arrives late in the day. .LONG TERM...Monday Night Through Saturday Issued at 349 AM CDT Sun Oct 1 2017 Timing has improved significantly in regards to the passage of a cold front on Tuesday into Tuesday night. Uncertainty increases substantially thereafter, and have a slight preference for the gfs based on comparisons to the ensemble means. Monday night through Tuesday night...The cold front will remain nearly stationary over Minnesota on Monday night, with precip expected to increase along the boundary through the night. North- central WI will be on the eastern fringe of the precip, and a few light sprinkles/showers may graze areas over western Oneida and Vilas counties. The rest of the area should remain dry with scattered high clouds. This will change on Tuesday when the front starts to get some forward momentum. Precip chances will therefore spread east as the front moves across western and central WI in the afternoon. Most precip looks post frontal, but some instability could result in a few thunderstorms along the boundary. Precip is then expected to shift east from north-central WI on Tue afternoon to northeast WI on Tuesday night. Around a quarter to a half inch of rain appears possible. Temps over eastern WI could top 80 degrees on Tue, though should cool off some over north-central with the rain arriving. Rest of the forecast... Behind the cold front, temps will cool off some, but should remain slightly above average for Wednesday and Thursday. Models start to diverge on late Thursday when the ecwmf brings in a stronger shortwave than other guidance. Think this may be overdone somewhat. A more potent shortwave could bring in better chances of precip by next weekend. && .AVIATION...for 06Z TAF Issuance Issued at 1025 PM CDT Sat Sep 30 2017 It still looks like there will be good flight conditions for the next 24 hours as mainly just some middle and high clouds stream across the area. The main concern is LLWS, although this looks like a low-end LLWS situation. Will have some LLWS in western TAF sites tonight, easing tomorrow as mixing deepens, but then returning tomorrow evening. && .MARINE... Issued at 349 AM CDT Sun Oct 1 2017 A prolonged period of moderate to strong south winds will develop today and continue through Tuesday or Tuesday night. Waves will build to 4+ feet on Lake Michigan by late this morning and remain high through late Tuesday night. Waves are expected to peak at 6 to 8 feet Monday into Tuesday. A small craft advisory has been issued for Lake Michigan. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kieckbusch LONG TERM......MPC AVIATION.......Skowronski MARINE.........Kieckbusch
Hazardous weather outlook, Oct 1, 3:51 AM CDT, 8 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 351 AM CDT Sun Oct 1 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-020900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 351 AM CDT Sun Oct 1 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorms are possible on Tuesday and Tuesday night, but severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-020900- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 351 AM CDT Sun Oct 1 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Gusty south winds and building waves will produce conditions hazardous to small craft on Lake Michigan from late morning through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Conditions hazardous to small craft will continue on Lake Michigan through Tuesday night due to persistent south winds and large waves. There is a slight chance of thunderstorms on Tuesday night. Kieckbusch/MPC
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.